MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM TCG; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM TCG; CATHETER, INTRAVASCULAR, THERA
Catalog Number DLX-45552-CURVC
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported " right brachial vein accessed just above antecubital vein.Picc threaded without difficulty.Discrepancy of 10 cm between external measuremend required a chest x- ray to verify tip position.Cxr was taken and radiologist said line appeared to be mid-svc.No patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#: (b)(4).Udi number: (b)(4).
 
Additional Manufacturer Narrative
(b)(4).A visual inspection of the product involved in the complaint could not be performed as no sample was returned for analysis.The customer provided one photograph showing the line placement confirmation and line released for use report.The second photograph provided with the complaint is a photograph of an x-ray showing the line placement.A review of the x-ray revealed "it appears the picc is in the lower third of the svc and appropriate".The customer provided a video of the case.A review of the case did not reveal any indications of improper system performance that would have led to an improper placement.The reported complaint "catheter tip location incorrect" cannot be confirmed based upon the information provided and without a sample.Complaint verification testing could not be performed.A device history record review performed on the stylet did not reveal any manufacturing related issues.A visual inspection of the product involved in the complaint could not be performed as no sample was returned for analysis.Without the device to evaluate, a probable cause could not be determined from the available information.If the sample becomes available or additional information is received, this investigation will be updated with the evaluation results.No further actions are required at this time.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).One vps rhythm dlx k-01352-001 stylet navigation stylet:.018" x 30-25/32" lg was returned.A visual examination revealed the stylet is bent at the intended flexure point with no obvious external defects or anomalies.It was reported "picc threaded without difficulty and acceptable pictures obtained.Discrepancy of 10 cm between external measurement required a chest x-ray to verify tip position.Cxr was taken and radiologist said line appeared to be mid-svc." a review of the x-ray provided by the customer revealed "it appears the picc is in the lower third of the svc and appropriate".A review of the case video did not reveal any indications of improper system performance that would have led to an improper placement.The returned stylet was functionally tested with the stylet tip submerged in a saline solution and using a known good rhy dlx system.During the testing, a good connection with the remote control was achieved, a good navigation trace was achieved, and a steady internal ecg signal with no noise or artifact was displayed.The no connection icon and the no iv icon displayed as intended.No problem was found with the functionality of the returned stylet.A device history record review performed on the stylet did not reveal any manufacturing related issues.The reported issue was not confirmed during evaluation of the returned vps rhythm dlx k-01352-001 stylet navigation stylet:.018" x 30-25/32" lg.A visual examination revealed the stylet is bent at the intended flexure point with no obvious external defects or anomalies.A probable cause for this event cannot be established since no problem was found with the functionality of the returned stylet.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "right brachial vein accessed just above antecubital vein.Picc threaded without difficulty.Discrepancy of 10 cm between external measurement required a chest x- ray to verify tip position.Cxr was taken and radiologist said line appeared to be mid-svc.No patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine.".

Brand Name
ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM TCG
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19704990
Report Number9680794-2024-00660
Device Sequence Number14365914
Product Code LJS
UDI-Device Identifier10801902208733
UDI-Public(01)10801902208733(11)240410(17)250917(10)33F24B0526(21)
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/17/2025
Device Catalogue NumberDLX-45552-CURVC
Device Lot Number33F24B0526
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer07/30/2024
10/25/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date08/09/2024
11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.; NONE REPORTED.
Patient SexUnknown